Add like
Add dislike
Add to saved papers

Toxic Epidermal Necrolysis associated with COVID-19 infection: A case report.

Toxic Epidermal Necrolysis/Steven-Johnson Syndrome (TEN/SJS) is one of the most serious dermatological adverse reactions triggered mainly by drugs and less likely by infections. COVID-19 disease is caused by Sever Acute Respiratory Syndrome Coronavirus 2 (SARS-CoV-2) with a wide range of clinical manifestations. Skin involvement is common in COVID-19 patients including urticaria, purpura, and vasculitis. There were reported cases of TEN/SJS in adults with COVID-19 infections and only two reported cases in pediatric patients. The causality relationship between COVID-19 infection and TEN/SJS was not established in most cases due to history of drug usage that could be the trigger. In this study, we are reporting a case of previously healthy child apart from COVID-19 infection who was admitted to the intensive care unit with TEN involving more than 30% of body surface area confirmed by skin biopsy. The child was treated with intravenous immunoglobulins, steroids, and cyclosporin with a very good outcome.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app